Alert archive / Kansas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 25, NWS Topeka, KS

April 11, 2005Jackson County, Jefferson County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Apr 11, 2005, 5:09 PM CDT for Jackson County, Jefferson County, Kansas. It was in force for 70 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 11, 2005, 5:09 PM CDT (22:09 UTC)
Expired
Apr 11, 2005, 6:19 PM CDT
In force
70 min
Issued by
NWS Topeka, KS
Area
Counties, with a storm outline in the text

Counties Jackson County, KS, Jefferson County, KS

The radar

The Topeka radar (KTWX), 65 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 11:55 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 10.2 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2005-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2005-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-216 J/kg
Mixed-layer LCL
1068 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KTOP 112210
SVRTOP
KSC085-087-112315-
/O.NEW.KTOP.SV.W.0025.050411T2209Z-050411T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
509 PM CDT MON APR 11 2005

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN JACKSON COUNTY IN NORTHEAST KANSAS
  NORTHWESTERN JEFFERSON COUNTY IN NORTHEAST KANSAS

* UNTIL 615 PM CDT

* AT 508 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 3 MILES WEST OF OZAWKIE...OR ABOUT 15 MILES
  NORTHEAST OF TOPEKA...MOVING NORTHWEST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAYETTA...
  DENISON...
  HOLTON...

LARGE HAIL AND VERY HEAVY RAIN ARE LIKELY WITH THIS STORM. FOR YOUR 
SAFETY...TAKE COVER INSIDE A BUILDING.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

LAT...LON 3921 9557 3922 9544 3941 9557 3947 9557
      3946 9585 3925 9565

$$
4 follow-up statements
000 
WWUS53 KTOP 112224
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
521 PM CDT MON APR 11 2005

KSC085-087-112315-
/O.CON.KTOP.SV.W.0025.000000T0000Z-050411T2315Z/
JACKSON-JEFFERSON-
521 PM CDT MON APR 11 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 615 PM CDT FOR 
NORTHWESTERN JEFFERSON AND EASTERN JACKSON COUNTIES...

AT 519 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING 
QUARTER SIZE HAIL.  THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF 
VALLEY FALLS...OR ABOUT 16 MILES NORTHEAST OF TOPEKA...MOVING 
NORTHWEST AT 15 MPH.

AT 518 PM SPOTTERS REPORTED QUARTER SIZE HAIL IN VALLEY FALLS.

LOCATIONS IMPACTED INCLUDE...
VALLEY FALLS...MAYETTA...DENISON AND HOLTON.

VERY HEAVY RAIN IS ALSO LIKELY WITH THIS STORM. FOR YOUR 
SAFETY...TAKE COVER INSIDE A BUILDING NOW.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3924 9559 3923 9541 3941 9545 3941 9557
      3947 9557 3946 9585 3925 9565

$$

39
000 
WWUS53 KTOP 112247
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
547 PM CDT MON APR 11 2005

KSC085-087-112315-
/O.CON.KTOP.SV.W.0025.000000T0000Z-050411T2315Z/
JACKSON-JEFFERSON-
547 PM CDT MON APR 11 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 615 PM CDT FOR
NORTHERN JEFFERSON AND EASTERN JACKSON COUNTIES...

AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED 5 MILES NORTHEAST OF OZAWKIE...OR ABOUT
22 MILES NORTHEAST OF TOPEKA...MOVING NORTH AT 10 MPH.

ANOTHER SEVERE THUNDERSTORM WAS ABOUT 6 MILES TO THE SOUTH OF HOLTON
ALSO MOVING NORTH AT 10 MPH.

THIS AREA OF SEVERE THUNDERSTORMS WAS REDEVELOPING TO THE EAST AND 
SOUTH.

LOCATIONS IMPACTED INCLUDE...
WINCHESTER...VALLEY FALLS...DENISON AND NORTONVILLE.

LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3923 9559 3920 9519 3940 9519 3941 9557
      3947 9557 3946 9581 3925 9565

$$
39
000 
WWUS53 KTOP 112302
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
600 PM CDT MON APR 11 2005

KSC085-112310-
/O.CAN.KTOP.SV.W.0025.000000T0000Z-050411T2315Z/
JACKSON-
600 PM CDT MON APR 11 2005

...THE SEVERE THUNDERSTORM WARNING FOR JACKSON COUNTY HAS BEEN
CANCELLED...

THE THUNDERSTORMS THAT ARE PRODUCING THE LARGE HAIL HAVE WEAKENED
OR HAVE DEVELOPED EAST OF THE AREA.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3924 9541 3920 9519 3940 9519 3940 9557
      3947 9557 3932 9558 3929 9552

$$

KSC087-112315-
/O.CON.KTOP.SV.W.0025.000000T0000Z-050411T2315Z/
JEFFERSON-
600 PM CDT MON APR 11 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 615 PM CDT FOR
NORTHERN JEFFERSON COUNTY...

AT 556 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR
WINCHESTER...OR ABOUT 19 MILES SOUTHWEST OF ATCHISON...MOVING NORTH
AT 20 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING NOW.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3924 9541 3920 9519 3940 9519 3940 9557
      3947 9557 3932 9558 3929 9552

$$
000 
WWUS53 KTOP 112319
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
616 PM CDT MON APR 11 2005

KSC087-112326-
/O.EXP.KTOP.SV.W.0025.000000T0000Z-050411T2315Z/
JEFFERSON-
616 PM CDT MON APR 11 2005

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JEFFERSON COUNTY HAS 
BEEN ALLOWED TO EXPIRE AT 615 PM CDT...

AT 616 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE AREA...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE 
STILL POSSIBLE IN THE WINCHESTER VICINITY THROUGH ABOUT 630 PM CDT.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3924 9541 3920 9519 3940 9519 3940 9557
      3947 9557 3932 9558 3929 9552

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 4:27 PM CDT, 42 minutes earlier.

Area forecast discussion, Apr 11, 4:27 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
427 PM CDT MON APR 11 2005

.DISCUSSION...
MAIN FORECAST CONCERN WAS HOW THE CLOSED LOW AND ITS ASSOCIATED
SURFACE LOW LOCATED NEAR ESKRIDGE AT 21Z WILL EVOLVE OVER THE NEXT
COUPLE DAYS. THE OVERALL SYNOPTIC PATTERN IS EXPECTED TO REMAIN
FAIRLY AMPLIFIED WITH A SLOW PROGRESSION TO THESE FEATURES. THE
SURFACE LOW SHOULD CONTINUE TO MOVE EAST AND BE SOMEWHERE NEAR THE
KANSAS CITY METRO AROUND 00Z. HAVE HELD ONTO SOME CATEGORICAL POPS
FOR SEVERE THUNDERSTORMS MAINLY OVER FAR NORTHEASTERN KS FOR THE
FIRST COUPLE HOURS THIS EVENING. AS THE SURFACE LOW CONTINUES TO
MOVE EAST...THE THREAT FOR SEVERE WEATHER SHOULD COME TO AN END.

HOWEVER THE CHANCES FOR PRECIP WILL CONTINUE INTO WEDNESDAY MORNING.
THE UPPER LOW REMAINS OVER THE MIDDLE MS RIVER VALLEY DURING THE
NEXT COUPLE DAYS. WHILE IT IS STILL IN THE AREA...THERE WILL BE A
CHANCE FOR PRECIP. BEST CHANCES WILL BE ACROSS NORTHEAST KS IN
CLOSER PROXIMITY TO THE UPPER SHEAR AXIS AND THE WRAP AROUND.
CONTINUED PRECIP CHANCES TUESDAY NIGHT INTO WEDNESDAY MORNING.
MODELS SHOW A NARROW AXIS OF MOISTURE STILL IN PLACE AS A BACK DOOR
FRONT MOVES IN ON THE BACK SIDE OF THE STORM SYSTEM WEDNESDAY
MORNING. WITH THE FRONTAL BOUNDARY PROVIDING SOME LIFT...SOME
ISOLATED OR SCATTERED SHOWERS ARE POSSIBLE.

WENT BELOW GUIDANCE NUMBERS ON WEDNESDAY EXPECTING SOME CLOUDS
DURING THE DAY AND COLD AIR ADVECTION INCREASING AS THE FRONT SLIDES
THROUGH. THE FWC AND MET NUMBERS LOOKED TO WARM AND STAYED CLOSER TO
AROUND 60. ALSO LOWERED HIGHS FOR TOMORROW ACROSS THE EASTERN
COUNTIES INTO THE UPPER 50S. MOSTLY CLOUDY SKIES AND NEUTRAL
TEMPERATURE ADVECTION SHOULD KEEP TEMPS FROM WARMING UP TO MUCH.

NEXT STORM SYSTEM IS EXPECTED TO AFFECT THE AREA OVER THE WEEKEND AS
THE 00Z MODELS CONTINUE TO SLOW THINGS DOWN. THURSDAY AND FRIDAY
LOOK TO BE SOMEWHAT QUIET WITH A LITTLE MORE SUNSHINE. REMOVED POPS
FROM THE DAYTIME HOURS FRIDAY DUE TO THE SLOWER PROGRESSION OF THE
SYNOPTIC PATTERN AS INDICATED BY THE MODELS. THINK THE BETTER
CHANCES OF PRECIP WILL BE SATURDAY AFTERNOON AND EVENING AS A
SHORTWAVE TROUGH MOVES ACROSS THE NORTHERN PLAINS AND DRAGS A
FRONTAL BOUNDARY ACROSS THE FORECAST AREA. THE LAST COUPLE RUNS OF
THE GFS HAVE TRENDED A LITTLE FURTHER SOUTH WITH THIS
SHORTWAVE...BUT THE DYNAMICS WITH THE WAVE STILL LOOK TO BE BETTER
JUST NORTH OF THE FORECAST AREA. IN ANY CASE A MENTION OF
THUNDERSTORMS SEEMS REASONABLE. LEFT SUNDAY AND MONDAY DRY FOR NOW
AS THE SYNOPTIC PATTERN BECOMES MORE ZONAL. DID NOT BUY INTO THE GFS
QPF FORECAST AS IT SEEMS A LITTLE SPURIOUS FOR SUNDAY NIGHT AND
MONDAY.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE.

&&

WOLTERS
Hazardous weather outlook, Apr 11, 12:07 PM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
1207 PM CDT MON APR 11 2005

KSZ008>012-020>024-026-034>040-054>056-058-059-121000-
ANDERSON-BROWN-CLAY-CLOUD-COFFEY-DICKINSON-DOUGLAS-FRANKLIN-GEARY-
JACKSON-JEFFERSON-LYON-MARSHALL-MORRIS-NEMAHA-OSAGE-OTTAWA-
POTTAWATOMIE-REPUBLIC-RILEY-SHAWNEE-WABAUNSEE-WASHINGTON-
INCLUDING THE CITIES OF...ABILENE...CLAY CENTER...CONCORDIA...
EMPORIA...HIAWATHA...JUNCTION CITY...LAWRENCE...MANHATTAN...
MARYSVILLE...OTTAWA AND TOPEKA
1207 PM CDT MON APR 11 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL...NORTHEAST AND
EAST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
CONTINUE INTO THE EVENING.  STORMS WILL DEVELOP ALONG A LINE FROM
AROUND CONCORDIA AND ABILENE...TO NEAR MANHATTAN AND EMPORIA THEN
MOVE TO THE NORTHEAST.  SEVERE WEATHER IS ANTICIPATED WITH LARGE
HAIL...DAMAGING WINDS AND TORNADOES POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE FROM LATE FRIDAY THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED THIS AFTERNOON AND EARLY TONIGHT, AND SHOULD
BE PREPARED TO DEPLOY QUICKLY.
&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.CRH.NOAA.GOV/TOP  (ALL LOWER CASE)

In the hours before

Local storm report, Apr 11, 2:45 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
245 PM CDT MON APR 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     HAIL             2 E LINN                39.68N 97.05W
04/11/2005  1.00 INCH        WASHINGTON         KS   TRAINED SPOTTER

&&

CAVANAUGH
Local storm report, Apr 11, 2:55 PM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
255 PM CDT MON APR 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     HAIL             7 SW MORROWVILLE        39.77N 97.26W
04/11/2005  1.00 INCH        WASHINGTON         KS   TRAINED SPOTTER

&&

CAVANAUGH
Local storm report, Apr 11, 3:00 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
300 PM CDT MON APR 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     HAIL             2 N LINN                39.71N 97.08W
04/11/2005  1.00 INCH        WASHINGTON         KS   TRAINED SPOTTER

0259 PM     HAIL             3 S WASHINGTON          39.77N 97.05W
04/11/2005  1.00 INCH        WASHINGTON         KS   LAW ENFORCEMENT

&&

CAVANAUGH
Special weather statement, Apr 11, 3:27 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
327 PM CDT MON APR 11 2005

KSZ020-034-035-037-112126-
CLOUD-DICKINSON-MORRIS-OTTAWA-
INCLUDING THE CITIES OF...ABILENE AND CONCORDIA
327 PM CDT MON APR 11 2005

...TORNADO WATCH NUMBER 151 IS NO LONGER IN EFFECT...

THE FOLLOWING COUNTIES ARE NO LONGER UNDER THE TORNADO WATCH...

CLOUD                 OTTAWA                DICKINSON
MORRIS

SOME CITIES NO LONGER UNDER THE TORNADO WATCH...

ABILENE               CONCORDIA

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.

KSZ008>012-021>024-036-038-039-054-055-058-120100-
BROWN-CLAY-COFFEY-GEARY-JACKSON-LYON-MARSHALL-NEMAHA-OSAGE-
POTTAWATOMIE-REPUBLIC-RILEY-SHAWNEE-WABAUNSEE-WASHINGTON-
INCLUDING THE CITIES OF...CLAY CENTER...EMPORIA...HIAWATHA...
JUNCTION CITY...MANHATTAN...MARYSVILLE AND TOPEKA
327 PM CDT MON APR 11 2005

...TORNADO WATCH NUMBER 151 REMAINS IN EFFECT...

THE TORNADO WATCH INCLUDES THE FOLLOWING COUNTIES...

REPUBLIC              WASHINGTON            NEMAHA
MARSHALL              BROWN                 JACKSON
CLAY                  RILEY                 POTTAWATOMIE
GEARY                 SHAWNEE               WABAUNSEE
OSAGE                 LYON                  COFFEY

SOME CITIES IN THE WATCH ARE...

EMPORIA               JUNCTION CITY         TOPEKA
MANHATTAN             CLAY CENTER           MARYSVILLE
HIAWATHA

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
Local storm report, Apr 11, 4:14 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
414 PM CDT MON APR 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             5 N HANOVER             39.97N 96.88W
04/11/2005  1.00 INCH        WASHINGTON         KS   NWS EMPLOYEE

0410 PM     HAIL             8 NE BURLINGTON         38.28N 95.64W
04/11/2005  0.75 INCH        COFFEY             KS   TRAINED SPOTTER

&&

CAVANAUGH
Local storm report, Apr 11, 4:36 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
436 PM CDT MON APR 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             4 ESE MERIDEN           39.17N 95.50W
04/11/2005  0.75 INCH        JEFFERSON          KS   TRAINED SPOTTER

&&

CAVANAUGH

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 2:48 PM CDTSevere Thunderstorm WarningTOPWashington42 min
Apr 11, 3:29 PM CDTSevere Thunderstorm WarningTOPWashington49 min
Apr 11, 3:35 PM CDTSevere Thunderstorm WarningTOPRepublic40 min
Apr 11, 4:33 PM CDTSevere Thunderstorm WarningTOPPottawatomie27 min
Apr 11, 4:56 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley64 min
Apr 11, 5:28 PM CDTSevere Thunderstorm WarningTOPRiley, Washington47 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.